# SDR LR7A08120

- Difficulty date: October 15, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 58,958 hours, 35,666 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 342593L
- Condition: Cracked
- Location: Fs 858
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, PER HB5302 JOB CARD, FOUND AFT FUSELAGE INTERIOR STRUT TO SLOPING LONGERON TEE FITTING CRACKED AT FS 858.  REPLACED FITTING IAW SMP583 CHAP 51-70.
